Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the cause of red kidney bean like thing in the stools of one on UTI medicines ?

My daughter has red kidney bean looking things in her poop. she is on medication for her UTI . And she has not had kidney beans lately. What could it be and is it something to be concerned about?
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  734
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It is possible that it may be a side effect of the medication. Some medications alter the colour and consistency of stool and/or urine.

You should consider monitoring and speaking to her doctor if the changes continue.

I hope this helps
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor